ON THE RELATIONSHIP BETWEEN GENERALIZED LEAST SQUARES AND GAUSSIAN ESTIMATION OF VECTOR ARMA MODELS

D. S. Poskitt, M. O. Salau

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

Abstract. This paper investigates theoretical aspects of the relationship between the generalized least squares and Gaussian estimation schemes for vector autoregressive moving‐average models. The asymptotic convergence of the generalized least squares estimator to the Gaussian estimator is established and an alternative numerical method for implementing the generalized least squares scheme is proposed. Finally, some simulation results are presented to illustrate the theory.

Original languageEnglish
Pages (from-to)617-645
Number of pages29
JournalJournal of Time Series Analysis
Volume16
Issue number6
DOIs
Publication statusPublished - 1 Jan 1995
Externally publishedYes

Keywords

  • Asymptotic convergence
  • autoregressive moving average
  • echelon canonical form
  • empirical evidence
  • Gaussian estimation scheme
  • generalized least squares
  • numerical implementation

Cite this